I have just been diagnosed with t2dm and have taken metformin for 2 days. Tonight, my blood sugar is 77. Should I skip my dosage tonight until I can speak to my Dr tomorrow?
I hope you did. If you've never experienced hypo-glycemia (low blood sugar), shakiness,sweaty,weakness and possibly passing out are the symptoms. Ask your Doctor how low/high you should let it go. Your dosage might be too high for your activity and food intake, especially if you're taking it twice daily. Good luck Elaine
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 1 answer
Posted 16 Oct 2012 • 4 answers
Posted 29 Jan 2014 • 4 answers
Posted 16 Feb 2016 • 0 answers
Posted 3 Jul 2016 • 1 answer